# SDR AALA202407086334

- Difficulty date: July 7, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N885BP
- Make and model: Boeing 787-8
- Aircraft serial: 66005
- Aircraft time: 5,749 hours, 742 cycles
- System (JASC): 2561 · Life Jacket
- Part: Lanyard
- Part number: UNKNOWN
- Condition: Missing
- Location: Life Vest
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIFE VEST DOOR AT SEAT 7DE MISSING RED PULL LANYARD. MAINTENANCE REPLACED LANYARD AT 7DE IAW GPM 17.11.4.
